Ok so it’s clear now

The doctor has diagnosed me as hypothyroid again.  I’ve been noticing all the symptoms individually and I’m not going to beat myself up but they’re damn obvious!  So I’m writing them below to remind myself and then in the future I hope I realise it sooner because the doc has upped my T3 and hopefully that will make me feel better soon.

Fatigue (obviously).

Hair loss – so much in the shower drain and brush every day.

Aches in my hands in the morning and waking with my arms resting on the pillow above my head like when I had carpal tunnel as well as numbness in my palms.

Poor concentration – looking at a page of words and it seeming too hard to read.

Everything seeming too hard and feeling generally flat.

Those are the main symptoms I have noticed.  And seriously, how does someone not put them together as hypo?  Oddly, the doc upped my T4 last time I saw him. Treatment with Thyroxine (T4) is the recommended way to treat hypothyroidism in Australia, in an attempt to get the body converting T4 to the active T3.  Strange to wonder why this hasn’t worked with me then and made me sicker.  My doctor apologised to me for this being so complicated to get right.  As if there is something he could do about it, I suppose he didn’t want me to feel like a guinea pig.

All hopes riding on the T3 for now!

Advertisements

2 thoughts on “Ok so it’s clear now

  1. Lyme.Co says:

    I had a total thyroidectomy three years ago. My levels have been all over the place. I’ve been taking T3 consistently now for about 3 months. I think it makes a big difference. I’m still not there but I hope for the first time I may be approaching stability. It’s a really difficult journey getting the levels right. Especially because the hypo levels and hyper levels mess with our ability to think clearly. Hope you continue to keep us posted on your journey.

    Liked by 1 person

  2. CJ says:

    Thanks for your comments, it’s nice to know someone is listening! I’ve been on T3 for about a year now and added T4 (standard Thyroxine) in December. It’s a real balancing act and the most important thing I would suggest is that this stuff really impacts your day to day functioning. I just read your latest blog and I can read so much pain and many dark thoughts in there. Without knowing anything else about your situation I would suggest to you a lot of this could be due to the levels of T3/T4 being out. Be vigilant and in contact with your doctor as much as you can. Push for complete Thyroid panels to be done. And take it easy on yourself. x

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s